Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 264, Number 1

All articles in this issue are freely accessible.

The genus of a map
Sara Hurvitz.
Trans. Amer. Math. Soc. 264 (1981), 1-28
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 597863
Orientation-reversing Morse-Smale diffeomorphisms on the torus
Steve Batterson.
Trans. Amer. Math. Soc. 264 (1981), 29-37
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 597864
Schur products of operators and the essential numerical range
Quentin F. Stout.
Trans. Amer. Math. Soc. 264 (1981), 39-47
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 597865
Some general theorems on the cohomology of classifying spaces of compact Lie groups
Mark Feshbach.
Trans. Amer. Math. Soc. 264 (1981), 49-58
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 597866
On spectral theory and convexity
C. K. Fong and Louisa Lam.
Trans. Amer. Math. Soc. 264 (1981), 59-75
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 597867
Submonotone subdifferentials of Lipschitz functions
Jonathan E. Spingarn.
Trans. Amer. Math. Soc. 264 (1981), 77-89
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 597868
Invariance of solutions to invariant nonparametric variational problems
John E. Brothers.
Trans. Amer. Math. Soc. 264 (1981), 91-111
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 597869
A representation-theoretic criterion for local solvability of left invariant differential operators on nilpotent Lie groups
Lawrence Corwin.
Trans. Amer. Math. Soc. 264 (1981), 113-120
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 597870
Arithmetic of elliptic curves upon quadratic extension
Kenneth Kramer.
Trans. Amer. Math. Soc. 264 (1981), 121-135
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 597871
The cohomology algebras of finite-dimensional Hopf algebras
Clarence Wilkerson.
Trans. Amer. Math. Soc. 264 (1981), 137-150
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 597872
Homotopy groups of the space of self-homotopy-equivalences
Darryl McCullough.
Trans. Amer. Math. Soc. 264 (1981), 151-163
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 597873
Uniqueness of product and coproduct decompositions in rational homotopy theory
Roy Douglas and Lex Renner.
Trans. Amer. Math. Soc. 264 (1981), 165-180
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 597874
Which curves over $Z$ have points with coordinates in a discrete ordered ring?
Lou van den Dries.
Trans. Amer. Math. Soc. 264 (1981), 181-189
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 597875
Quasisymmetric embeddings in Euclidean spaces
Jussi Väisälä.
Trans. Amer. Math. Soc. 264 (1981), 191-204
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 597876
Characterization of some zero-dimensional separable metric spaces
Jan van Mill.
Trans. Amer. Math. Soc. 264 (1981), 205-215
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 597877
Some countability conditions on commutative ring extensions
Robert Gilmer and William Heinzer.
Trans. Amer. Math. Soc. 264 (1981), 217-234
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 597878
Localizable analytically uniform spaces and the fundamental principle
Sönke Hansen.
Trans. Amer. Math. Soc. 264 (1981), 235-250
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 597879
Class groups of cyclic groups of square-free order
Andrew Matchett.
Trans. Amer. Math. Soc. 264 (1981), 251-254
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 597880
American Mathematical Society